# SDR SWAA2013122723655

- Difficulty date: December 25, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 19,702 hours, 11,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 6545409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIBERGLASS PANEL AT CTR WING REAR SPAR VAPOR WEB CRACKED AT LBL 40.  REPAIRED PANEL IAW SRM.
